CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Generalized algebraic method and new exact traveling wave solutions for (2+1)-dimensional dispersive long wave equation 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 181, 期号: 1, 页码: 247-255
Authors:  Wang, Qi;  Chen, Yong;  Zhang, Hongqing
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
symbolic computation  (2+1)-dimensional dispersive long wave equation  Weierstrass and Jacobi elliptic functions  soliton solution  periodic solution  
A series of soliton-like and double-like periodic solutions of a (2+1)-dimensional asymmetric Nizhnik-Novikov-Vesselov equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 42, 期号: 5, 页码: 655-660
Authors:  Chen, Y;  Wang, Q;  Li, B
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
symbolic computation  soliton-like solution  Weierstrass and Jacobi elliptic functions  periodic solution